# SDR SWAA960285

- Difficulty date: February 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N28SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21339
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1000679
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT GATE, FOUND AFT SERVICE DOOR OVERHEAD EMERGENCY LIGHT BLINKING.  REPLACED LIGHT PACK ASSEMBLY PER BOEING M/M.
